# SDR YENA20160918815

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y 1292 ON FRAME 64+9 AT AFT GALLEY.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 64 - 66 IAW SRM 51-72-11 AND DRAWING D53472816.
